# SDR CALA2022010300012

- Difficulty date: January 3, 2022
- Submitted: January 3, 2022
- Operation: Air carrier
- Aircraft: N404UA
- Make and model: Airbus A300*
- Aircraft serial: 450
- Aircraft time: 87,228 hours, 33,599 cycles
- System (JASC): 2800 · Aircraft Fuel System
- Part: Fuel Cap
- Part number: NA
- Condition: Missing
- Location: Na
- Stage of operation: IN
- How discovered: O
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

PDA 2 FUELER REPORTED FUEL CAP MISSING WHEN THEY ARRIVED TO FUEL AIRCRAFT REFER TO LP 7720911 REFERENCE GMM 02-30-95. FURTHER DETAILS WAITED.
